# SDR IPXA2018012625909

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 15,730 hours, 9,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: False Indication
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, MAIN CABIN DOOR SLIDE WARNING LIGHT FLASHES IN FLIGHT.   PERFORMED AN OPS TEST OF THE ASPSU IAW MM 52-73-00-501, FAULTS NOTED.
